Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Prokaj, Vilmos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Naszódi, Márton, Prokaj, Vilmos and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2020) Angular measures and Birkhoff orthogonality in Minkowski planes. Aequationes Mathematicae, 94 (5). 969 - 977. ISSN 0001-9054

Prokaj, Vilmos and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2018) Local martingales in discrete time. Electronic Communications in Probability, 23 (31). ISSN 1083-589X

This list was generated on Thu Jul 25 10:42:39 2024 BST.